# SDR IPXA2019052942590

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Splice
- Part number: A5461237120140
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C #2 PYLON PRECOOLER PANEL, FWD SUPPORT PLATE CRACKED. REMOVED AND REPLACED SPLICE/FISHPLATE IAW SRM 51-40-21 AND DWG A54612371.
